Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Should I take long acting antibiotic for sinus infection with dark green sputum from nose?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2006
Answered : 1096 Questions
Hi I got another sinus infection wed am. woke up with headache and dark green sputum from nose. Went to doctor, my real doctor is booked, cant get in. Begged her for antibiotic, she gave me azythromycin, took this morning. I am worse tonite, woke up tonite with worse headache, back of head and worse swollen glands. usually it goes right away. scared not the right antibiotic. what should I do? had a sinus infection in Aug and used z pak. tomorrow is sat, should I take more of long acting antibiotic that is not working? thanks
Posted Thu, 26 Dec 2013 in Ear, Nose and Throat Problems
Answered by Dr. Hariom Sharma 36 minutes later
Brief Answer: Add Levofloxacin Detailed Answer: Hi Mam, I have gone through your query and medical history. I personally advised to take 1. Add Levofloxacin with your antibiotic azithromycin. 2. Nasal decongestant with systemic decongestant. 3. Nasal irrigation with saline. 4. Steam inhalation with karvol plus 5 times a day. 5. Mild pain killer. Consult your ENT specialist as early as posssible. If you have any doubt, I will be available for your query. Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor